×

Some classes of transcendental numbers. (English) Zbl 0253.10026


MSC:

11J81 Transcendence (general theory)
11J70 Continued fractions and generalizations
11A63 Radix representation; digital problems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. I. Fel’dman and A. B. Shidlovskii, ?The development and the current state of the theory of trans-scendental numbers,? Usp. Matem. Nauk.,22, No. 3 (135), 3-81 (1967).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.